MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY ULTRAFLEX¿ TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC - GALWAY ULTRAFLEX¿ TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576550
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2016 that an ultraflex¿ tracheobronchial distal release covered stent was to be used in the left main stem bronchus during a stent placement procedure performed on (b)(6) 2016.Reportedly, patient¿s anatomy was not tortuous and was dilated prior to stent placement.According to the complainant, during the procedure, the physician attempted to deploy the stent and when the deployment suture was pulled, the delivery system bowed out of the patient¿s airway.The stent was partially deployed when removed from the patient and the procedure was completed with another ultraflex¿ tracheobronchial stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ULTRAFLEX¿ TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6243276
Report Number3005099803-2016-04108
Device Sequence Number828390
Product Code JCT
UDI-Device Identifier08714729842354
UDI-Public(01)08714729842354(17)20161015(10)17371210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2016
Device Model NumberM00576550
Device Lot Number17371210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1